# SDR DJFA2005140

- Difficulty date: September 18, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N501CW
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600050
- Aircraft time: 12,900 hours, 11,489 cycles
- Engine: Iae V2524A5
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40955
- Part serial: 2080
- Condition: Intermittent
- Location: Anti Skid Sys
- Part time: 12,900 hours, 11,489 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE AIRCRAFT BRAKING FAILED UPON EXITING THE RUNWAY AFTER LANDING.  WHEN THE ANTI-SKID SYSTEM WAS TURNED OFF, NORMAL BRAKING POWER WAS RESTORED.  MAINTENANCE REPLACED BOTH ANTI-SKID WIRING HARNESSES, AND DISCOVERED BOTH MAIN LANDING GEAR WHEEL SPEED TRANSDUCERS TO BE INTERMITTENT.  BOTH WHEEL SPEED TRANSDUCERS WERE REPLACED.  A GROUND OPERATIONAL CHECK OF THE ANTI-SKID SYSTEM WAS SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
